ERIC
1,898 members848 posts

Constipation from opoids

Hi there

My problem is taking high doses of opoids. I suffer with severe constipation! I went to ane last week twice as couldn't cope with the pain.

I've had 2 enenimas a colonic irrigation treatment and movicol til it's coming out of my ears!!! This has been for 2 weeks.

Finally last Friday I went. It ended up as the runs and is still running!!! The colic I get is awful!! I'm on peppermint oil, and buscopan 3 times aday. But my stomach I's raw.

Should I go back to gp?! Really fed up with her as she doesn't help. Have been countless times and all she says is you will be constipated on all ythe meds your on. When in colic pain that really isn't a help.

The colic makes my tummy swell which then tightens the nerves in my back and that causes excruciating pain in back which opoids don't touch.

Fed up of talking poo but anyone have any idea when body will sort runs out plz xc

You may also like...